Jump to content
CrazyBoards.org

Zonegran/Lamictal. Can my "JetFuel" trigger my seizures or intefere with my meds.


Recommended Posts

Hello,

I'm in desperate need of help. My doctor pretty much ignored me because she doesnt want the responsibility of saying yes. I've been taking these for a few days now and feel fine. Im planning on stopping May 16th (2 weeks prior to surgery for my leg). I'm not sure if they will intefere with my lamictal and Zonegran though and or trigger my seizures. If anyone could help, it would be a huge favor to me.

Link to comment
Share on other sites

Well, if it's this stuff, it might. As this page says:

Consult a health care professional before using this product if you have heart disease, thyroid disease, diabetes, high blood pressure, depression or other psychiatric condition, glaucoma, difficulty in urinating, prostate enlargement, or seizure disorder, if you are using a monoamine oxidase inhibitor (MAOI) or any other prescription drug, or you are using an over-the-counter drug containing ephedrine, pseudoephedrine or phenylpropanolamin e (ingredients found in certain allergy, asthma, cold/cough and weight control products).

Both pages also mention how it can cause nervousness and insomnia. Presumably those and the stuff I quoted are because of the stimulants and stuff in it, which certainly can lower the seizure threshold, too. I personally would be kind of scared of it, given my past experiences with stimulants making me worse, but it's up to you and your doctor; they don't bother some people as much or at all, even though they can be a problem for many people.

Link to comment
Share on other sites

Well, if it's this stuff, it might. As this page says:

Consult a health care professional before using this product if you have heart disease, thyroid disease, diabetes, high blood pressure, depression or other psychiatric condition, glaucoma, difficulty in urinating, prostate enlargement, or seizure disorder, if you are using a monoamine oxidase inhibitor (MAOI) or any other prescription drug, or you are using an over-the-counter drug containing ephedrine, pseudoephedrine or phenylpropanolamin e (ingredients found in certain allergy, asthma, cold/cough and weight control products).

Both pages also mention how it can cause nervousness and insomnia. Presumably those and the stuff I quoted are because of the stimulants and stuff in it, which certainly can lower the seizure threshold, too. I personally would be kind of scared of it, given my past experiences with stimulants making me worse, but it's up to you and your doctor; they don't bother some people as much or at all, even though they can be a problem for many people.

since i've been taking them...and felt fine...would i notice a turn for the worse? could it occur before may 16th

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...